Show simple item record

dc.contributor.authorGrishanov, S. A.
dc.contributor.authorVassiliev, V. A.
dc.date.accessioned2011-06-08T09:38:13Z
dc.date.available2011-06-08T09:38:13Z
dc.date.issued2011
dc.identifier.citationGrishanov, S.A. and Vassiliev, V.A. (2011) Gauss diagram invariants of links in M-2 x R-1. Journal of Knot Theory and its Ramifications. 20 (3), pp. 371-387en
dc.identifier.issn0218-2165
dc.identifier.urihttp://hdl.handle.net/2086/4969
dc.language.isoenen
dc.publisherWorld Scientific Publishingen
dc.titleGauss diagram invariants of links in M-2 x R-1.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1142/S0218216511008760
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record